# SDR VNAA2017112799901

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 4,264 hours, 3,940 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: CN6220601008
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER FAN COWL FWD HINGE LINE FAIRING BENT AND DISTORTED DUE TO CONTACT WITH FAN COWL.  PERFORMED A PERMANENT REPAIR OF FAIRING IAW EO CL600-2D24-54-L05392.
